# SDR CA980519002

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 206CESSNA
- Engine: Cont IO520A
- Propeller: Mcauly D2A34C58
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cover
- Condition: Cracked
- Location: Nr 5 Cylinder
- Part time: 1,252 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE OIL LEAK.  INSPECTION FOUND NR 5 CYLINDER PUSH ROD COVER CRACKED AT BEAD.  PUSH ROD COVER REPLACED.
